Other Information: Store between 68 to 77 degrees FDA (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl Nasal Solution - nasal decongestant. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. Maximum strength plus menthol. No. 1 doctor & pharmacist recommended brand. Afrin Severe Congestion is a maximum strength formula with the aromatic power of menthol. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. 100% recycled paperboard. Product of Germany. Uses: Temporarily relieves nasal congestion due to: common cold; hay fever; upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely.
Directions: To Use: Push firmly down on cap and turn counter clockwise. To spray, squeeze bottle quickly and firmly. Do not tilt head backward while spraying. Wipe nozzle clean after use. Secure cap after use. How To Use: To Use: Push firmly down on cap and turn counter clockwise. Secure cap after use. Adults and Children 6 to Under 12 Years of Age (with Adult Supervision): 2 or 3 sprays in each nostril not more often than every 10 to 12 hours. Do not exceed 2 doses in any 24-hour period. Children Under 6 Years of Age: Ask a doctor.
Active Ingredients: Oxymetazoline Hydrochloride (0.05%). Purpose: Nasal Decongestant. Inactive Ingredients: Benzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic.
Sign up to receive exclusive email-only savings and information.